# SDR DXTA200802764

- Difficulty date: January 13, 2008
- Submitted: January 15, 2008
- Operation: Air carrier
- Aircraft: N671QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605071
- Aircraft time: 7,057 hours, 5,527 cycles
- Engine: Pwa PW545A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Switch
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF UPON FLAP RETRACTION THE  "STAB MISCOMPARE ANNUNCIATOR LIGHT" ILLUMINATED.    REPLACED SWITCHES SC050 AND SC051 PER MM 27-90-40. GROUND OPERATIONAL CHECK GOOD
